Diophantine equivalence and countable rings

Journal of Symbolic Logic 59 (3):1068-1095 (1994)
We show that Diophantine equivalence of two suitably presented countable rings implies that the existential polynomial languages of the two rings have the same "expressive power" and that their Diophantine sets are in some sense the same. We also show that a Diophantine class of countable rings is contained completely within a relative enumeration class and demonstrate that one consequence of this fact is the existence of infinitely many Diophantine classes containing holomophy rings of Q
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275929
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,201
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Alexandra Shlapentokh (1996). Rational Separability Over a Global Field. Annals of Pure and Applied Logic 79 (1):93-108.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

3 ( #679,545 of 1,940,962 )

Recent downloads (6 months)

1 ( #457,978 of 1,940,962 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.